Inhaled glucocorticoids cause modest height reduction in adulthood (mean = 1.2 cm)

Inhaled glucocorticoids cause modest height reduction in adulthood (mean = 1.2 cm) is a topic covered in the EE+ POEM Archive.

To view the entire topic, please or purchase a subscription.

Evidence Central is an integrated web and mobile solution that helps clinicians quickly answer etiology, diagnosis, treatment, and prognosis questions using the latest evidence-based research. Explore these free sample topics:

Evidence Central

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Inhaled glucocorticoids cause modest height reduction in adulthood (mean = 1.2 cm) ID - 427682 ED - Barry,Henry, ED - Ebell,Mark H, ED - Shaughnessy,Allen F, ED - Slawson,David C, BT - EE+ POEM Archive UR - https://evidence.unboundmedicine.com/evidence/view/infoPOEMs/427682/all/Inhaled_glucocorticoids_cause_modest_height_reduction_in_adulthood__mean_=_1_2_cm_ PB - John Wiley & Sons DB - Evidence Central DP - Unbound Medicine ER -